# SDR HALA2012012000046

- Difficulty date: January 20, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 38,374 hours, 7,135 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Rudder Ratio
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - RUDDER RATIO EICAS MESSAGE ILLUMINATED.  PERFORMED BITE ON RUDDER RATIO BOX NO FAULTS NOTED.  PERF FIM 27-21-00/101, FIG 104.  OK FOR SVC.
